Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jules70

Veteran Member
  • Total Reviews

    0
  • Content Count

    690
  • Joined

  • Last visited

Everything posted by Jules70

  1. Hello Heather. Sorry to hear about the joint pain. It's wonderful to hear that you are finally starting to like your skin. I was in a similiar place around the same time in my course. Just try and stick it out. You'll be glad you did. With the exception of being tired I've gotten past all the side effects. Good luck to ya!
  2. Hey P&W! Wanted to stop and officially say hello. I've been lurking in your log lately. Hope all the "red nasties" stay away. I'm coming up on the end of my course and my derm scripted BenzaClin for my back. We'll see how that goes. Take care.
  3. Hey Angie!! Wanted to stop by and see how things are going post Tane. Hope all is well. Jules
  4. Hey Andy!! Just checking in with ya. I see you haven't posted in a while. Have you finished your course yet?? I'm coming up on the end of mine. Hope all is well! Jules
  5. Hey girl. Just dropping by to see how things are going. How's school?? Hope all is well with you. Have you finished you meds yet?? I've got just over a week to go. Take care. Jules
  6. The joys of accutane side effects. If you made it to 14 weeks the first time and are only at 8 now you had to know what you were in for. When I did my research on tane before I started it I was well aware of the side effects and tried to stay a step ahead of them. Like it was posted before, take some supplements, drink plenty of water, get lots of sleep. Little things will make a big difference in how you react to the drug. I'm finishing up month 6. You can make it. Stick with it.
  7. When I tried calling iPledge for assistance with my account I could not get through to a real person. I went round and round with the automated system. Decided to select the "report a pregnancy" option. Hmmm, got right through to a REAL person. My derm's assistant laughed too when I told her that's how I got thru to someone. Even they couldn't get a person on the line. Amazing isn't it.
  8. I'm just finishing up a six month course of Accutane. My derm has scripted me benzaclin to use as maintance for what was mod/severe bacne. (I'd say I'm 75% clearer than when I started taking accutane) I was wondering if anyone else out there has used it for the same or similir purpose. I've read thru the "Antibiotics Posts" and found one person who mentioned using it. Any help would be appreciated. Thanks Jules!
  9. 18 days of Accutane left.................. Hey Everyone!! Yeah, I know the days don't add up but I missed a couple days of pills since my last post. Anyway, month six is coming to an end. Had my derm appt today. My blood work came back with satisfactory results. Cholesterol is still kinda high but it's actually gone down since last month so that's good news. This will be my last month on tane. I have mixed feelings. I'm gonna miss taking my pills. She wants to track my progress s
  10. Don't know how many days are left.......................... Not much new to say since the last post. Skin is getting drier, actually peeling a little around my chin and lips. Still really tired but I'm not really experiencing any other side effects right now than the ones I just mentioned. I'm still no where near clear. Well, guess that's all for now. Watching "Breakfast Club" on TV right now. I love these 80's movies. Jules
  11. Like it says in my sig line / 80mgs sotret (accutane generic)
  12. It's definately worth it. I'd do it again in a minute. I'm almost 6 months in and not completely clear but I feel so much better. It's worth it.
  13. Almost 6 months in now. Still having flair ups.....................
  14. 9 Days till I'm "officially" done; 28 Days till I'm out of tane.................... Hmmmmm. I have my appointment next week with my derm. As I stated in my earlier post I've upped my dose to 80mgs. Well since then I've actually had a minor breakout. A couple small ones on my face and a couple cyst like ones on my back and I'm still purging those lovely blackheads. I just kinda figured that this far into things I would be further along with results. I don't know how I feel about comi
  15. I found that I started drinking lots more water after I started taking the tane. So yup, I was peepeeing a lot more. I lost a couple pounds when I first started. Found at first I wasn't as hungry as usual. That changed for me about mid course then has evened out now that I'm at the end. The headaches are common in the beginning. They should go away soon. For me a couple of advil knocked them out. You'll find that if your derm ups your dose you'll get them again for a couple days and they'l
  16. Good luck with tane........ Feel free to ask if you have any questions.
  17. Thank you for your input Stu2u however I am not interested in being on a long term low dose regimen. I am actually very happy with the results I have attained thus far. As Yihh commented my back has shown dramatic improvement with my current course. I intend to take a break when my six months are up and if I need to do another course down the road I'll consider it at that time. Thanks for stopping by.
  18. Hello!! 100mgs???WTG I've been taking between 60 & 80 mgs through out my course. I'm currently in my 6th month. Enjoy the good feelings while they last. Not trying to be a downer but eventually, at that dose, your going to become sore, stiff and tired. Just want to prepare you for what may come. I went through a spell where my back would become so stiff. I was always trying to stretch it out. You mentioned that your nose was really dry. I use neosporin and apply it up there wit
  19. Day 168 kinda....................... Okay. I'm really not sure what day it is anymore. If I had played by the rules and took my tane every day since I received my first script on 04-12-06 this would be day 168 (missed a couple days somewhere). However, I've missed a few days here and there. My derm also dropped me from 80mgs to 60mgs a couple months back but her scripts were for the full 60 tabs. If you are following me here I've got a bunch of pills left over. Because of this for the last
  20. Hello. The pills don't come in a 60mg consistancy so you have to alternate between 40mgs and 80mgs everyother day to average 60mgs a day. If your derm told you take both pills at dinner then do what your derm said. That's how I take them. I'm less likely to forget a pill if I take them at the same time every day. Good luck.
  21. Hey Dollyapples........... I'm going thru the same thing. I'm about half way through my 6th month. I'm exhausted. It's not even fatigue, it's worse. I'm ready for a nap in the afternoon as well. It's kicking my butt. It's the only side effect that is really bothering me at this point in my treatment so I'll suck it up for a couple more weeks. Good luck to ya!!
  22. JARREC!!!!!! So glad to see things are going well for you. We missed you around here. I was so happy to see that you had stopped by. I posted in your log. Good luck with everything.
×